MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 10; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 10; CEMENTLESS HIP STEM
Catalog Number 01.39.210
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 03/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 april 2018.Lot 160304: (b)(4) items manufactured and released on 04 april 2016- expiration date: 2021-03-20 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on 25 april 2018: postoperative femoral fracture, 2 months after primary cementless tha.According to the report, the fracture happened during walking re-education period of time.No reason to suspect that this event is due to a faulty device.
 
Event or Problem Description
Two (2) months after primary the surgeon revised the patient for a femoral fracture happened during physical therapy.The surgery was completed successfully.

Brand Name
MASTERLOC CEMENTLESS TI COATED LAT STEM SIZE 10
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7464046
Report Number3005180920-2018-00279
Device Sequence Number18871981
Product Code LZO
UDI-Device Identifier07630030885709
UDI-Public07630030885709
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number01.39.210
Device Lot Number160304
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR